# SDR C1HA200395059

- Difficulty date: May 10, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT ENGINE NR 3 STRUT OVERHEAT LIGHT ILLUMINATED.
